Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Apr 6, 2009, 4:33 AM CDT. It took effect at Apr 6, 2009, 7:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2009, 4:33 AM CDT (09:33 UTC)
- In effect from
- Apr 6, 2009, 7:00 AM CDT
- Expired
- Apr 6, 2009, 9:49 PM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
781 WHUS73 KGRB 060933 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 433 AM CDT MON APR 6 2009 ...STRONG NORTH WINDS EXPECTED THROUGH TODAY... .A LOW PRESSURE SYSTEM OVER OHIO WILL MOVE EAST INTO WESTERN NEW YORK...DEEPENING AS IT DOES. STRONG NORTHERLY WINDS ON THE BACKSIDE OF THE STORM SYSTEM...WILL CONTINUE TO AFFECT LAKE MICHIGAN INTO TUESDAY. LMZ541-061745- /O.EXT.KGRB.SC.Y.0024.000000T0000Z-090406T1200Z/ /O.NEW.KGRB.GL.W.0006.090406T1200Z-090407T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 433 AM CDT MON APR 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING. NORTH WINDS TO 30 KNOTS WITH GUSTS UP TO 40 KTS ARE EXPECTED TODAY OVER THE WATERS OF LAKE MICHIGAN AROUND DOOR COUNTY. WAVES FROM 4 TO 7 FT ARE EXPECTED. WINDS AND WAVES WILL DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-061745- /O.CON.KGRB.SC.Y.0024.000000T0000Z-090407T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 433 AM CDT MON APR 6 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. NORTH WINDS OF 20 TO 30 KNOTS AND WAVES OF 4 TO 7 FT WILL CONTINUE THROUGH TODAY...WITH WINDS DIMINISHING TO 15 TO 25 KTS TONIGHT.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
215 WHUS73 KGRB 061504 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1004 AM CDT MON APR 6 2009 ...STRONG NORTH WINDS EXPECTED THROUGH TODAY... .LOW PRESSURE OVER LAKE ERIE WILL MOVE TO WESTERN NEW YORK...DEEPENING AS IT DOES. STRONG NORTHERLY WINDS ON THE BACKSIDE OF THE STORM SYSTEM WILL CONTINUE TO AFFECT LAKE MICHIGAN INTO TUESDAY. LMZ541-062315- /O.CON.KGRB.GL.W.0006.000000T0000Z-090407T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1004 AM CDT MON APR 6 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH WINDS TO 30 KNOTS WITH GUSTS UP TO 40 KTS ARE EXPECTED TODAY OVER THE WATERS OF LAKE MICHIGAN AROUND DOOR COUNTY. WAVES FROM 4 TO 7 FT ARE EXPECTED. WINDS AND WAVES WILL DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-062315- /O.CON.KGRB.SC.Y.0024.000000T0000Z-090407T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1004 AM CDT MON APR 6 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. NORTH WINDS OF 20 TO 30 KNOTS AND WAVES OF 4 TO 7 FT WILL CONTINUE THROUGH TODAY...WITH WINDS DIMINISHING TO 15 TO 25 KTS TONIGHT.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
158 WHUS73 KGRB 062136 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 436 PM CDT MON APR 6 2009 ...STRONG NORTH WINDS EXPECTED THROUGH TODAY... STRONG LOW PRESSURE WILL TRACK ACROSS THE NORTHEASTERN STATES TONIGHT...AND INTO EASTERN CANADA ON TUESDAY. BRISK WINDS WILL BECOME NORTHWEST EARLY TONIGHT...AND REMAIN BRISK THROUGH TUESDAY. THESE WINDS WILL CONTINUE TO GENERATE HIGH WAVES DURING THIS TIME. LMZ541-070300- /O.CON.KGRB.GL.W.0006.000000T0000Z-090407T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 436 PM CDT MON APR 6 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH WINDS TO 30 KNOTS WITH GUSTS UP TO 40 KTS ARE EXPECTED THIS EVENING OVER THE WATERS OF LAKE MICHIGAN AROUND DOOR COUNTY. WAVES FROM 4 TO 7 FT ARE EXPECTED. WINDS AND WAVES WILL DIMINISH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-070545- /O.CON.KGRB.SC.Y.0024.000000T0000Z-090407T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 436 PM CDT MON APR 6 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. NORTH WINDS OF 20 TO 30 KNOTS AND WAVES OF 4 TO 6 FT WILL CONTINUE THROUGH THE OVERNIGHT HOURS...WITH WINDS DIMINISHING TO 15 TO 25 KTS BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
192 WHUS73 KGRB 070249 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 949 PM CDT MON APR 6 2009 ...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON... STRONG LOW PRESSURE WILL TRACK ACROSS THE NORTHEASTERN STATES OVERNIGHT...AND INTO EASTERN CANADA ON TUESDAY. BRISK NORTHWEST WINDS WILL CONTINUE...AND GENERATE HIGH WAVES THROUGH TUESDAY AFTERNOON. LMZ541-071100- /O.CAN.KGRB.GL.W.0006.000000T0000Z-090407T0300Z/ /O.NEW.KGRB.SC.Y.0025.090407T0249Z-090407T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 949 PM CDT MON APR 6 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. STRONG NORTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS ARE EXPECTED OVERNIGHT THROUGH TUESDAY AFTERNOON...OVER THE WATERS OF LAKE MICHIGAN AROUND DOOR COUNTY. WAVES FROM 4 TO 6 FT ARE EXPECTED THROUGH TUESDAY MORNING...BEFORE SUBSIDING TO 3 TO 5 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-071100- /O.EXT.KGRB.SC.Y.0024.000000T0000Z-090407T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 949 PM CDT MON APR 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT TUESDAY. NORTH WINDS OF 20 TO 25 KNOTS AND WAVES OF 3 TO 5 FT WILL CONTINUE THROUGH TUESDAY AFTERNOON...BEFORE DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 6, 4:20 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 6, 4:20 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT MON APR 6 2009 .SHORT TERM...TODAY THROUGH TUESDAY. HIGHLY AMPLIFIED PATTERN OVER COUNTRY THIS PERIOD WITH UPPER TROF OVER THE GREAT LAKES AND RIDGE OVER THE WEST. HAVE FOLLOWED NAM IN SHORT TERM AS IT VERIFIED WELL AT 6Z. SURFACE LOW OVER OHIO TO CONTINUE TO DEEPEN AS IT MOVES INTO NEW YORK LATER TODAY. STRONG GRADIENT BETWEEN LOW AND HIGH DROPPING SOUTH THROUGH THE PLAINS TO BRING BLUSTERY CONDITIONS TO THE AREA THROUGH TONIGHT. CLOUDS CONTINUE TO ROTATE AROUND LOW OVER STATE HOLDING TEMPERATURES UP EARLY THIS MORNING. PARTIAL CLEARING THIS MORNING AS DRIER AIR MOVES IN...BEFORE SHORT WAVE NORTH OF LAKE SUPERIOR MOVES THROUGH THIS AFTERNOON AND EVENING. WILL STAY WITH PREVIOUS FORECAST THOUGHTS OF ONLY FLURRIES/ISOLATED LIGHT SNOW SHOWERS FOR THIS AFTERNOON WITH CONTINUED CYCLONIC FLOW AND STEEP LLVL LAPSE RATES. FOR TONIGHT...NAM SUGGESTS CLOUDS CURRENTLY SHIFTING SOUTH THROUGH ONTARIO TO AFFECT AREA. HAVE BUMPED TEMPS UP A BIT GIVEN EXPECTED CLOUD COVER. RIDGE BUILDS IN FOR TUESDAY. TEMPERATURES TO SLOWLY RECOVER... THOUGH REMAIN BELOW SEASONAL NORMS. .LONG TERM...TUE NGT THRU NXT SUNDAY. SPLIT FLOW WL CONT THRU THE END OF THE WEEK WITH THE MORE ACTIVE SRN BRANCH BRINGING TWO UPR LOWS INTO THE CONUS. SPD DIFFERENCES REMAIN THE BIGGEST HURDLE AMONG THE MDLS AS THE FIRST UPR LOW PASSES WELL TO OUR SOUTH THU/FRI. THE SECOND UPR LOW MAY ALSO STAY TO OUR SOUTH...BUT NOT AFFECT NE WI TIL EARLY NXT WEEK. TEMPS EXPECTED TO BE NEAR NORMAL THRU NXT WEEKEND. NW FLOW TO PERSIST OVR THE WRN GREAT LKS TUE NGT WITH THE MDLS INDICATING A WEAK SFC TROF SLIDING SEWD INTO AT LEAST THE WRN THIRD OF WI BY 12Z WED. THERE IS ALSO A RATHER STG SHRTWV WHICH THE MDLS MOV INTO THE NRN PLAINS DURING THE NGT. WHILE NO PCPN IS EXPECTED...ANTICIPATE AT LEAST AN INCREASE IN MID/HI CLDS AND HAVE INCREASED CLD CVR THROUGHOUT NE WI. DUE TO MORE CLDS IN THE VCNTY... HAVE ADDED A COUPLE OF DEGS TO THE MIN TEMPS FROM THE PREV FCST. THE SHRTWV RACES SE INTO NRN IL ON WED AS THE SFC TROF COMPLETES ITS TREK ACROSS WI. MSTR AVAILABILITY APRS TO BE AN ISSUE AS FCST SNDNGS INDICATE THAT THE LOW LVLS OF THE ATM DO NOT SATURATE. WHILE A FEW SPRINKLES ARE PSBL...NOT ENUF COVERAGE TO MENTION IN THE FCST...THUS A DRY FCST LEFT ALONE. GUID MAY BE TOO OPTIMISTIC WITH TEMPS CONSIDERING A DECENT DOSE OF MID/HI CLDS OVRHD. PREFER THE COOLER MAV GUID AS A STARTING POINT...BUT EVEN KNOCKED A FEW DEGS OFF OF THOSE VALUES. ATTN SHIFTS BACK TO THE ROCKIES WED NGT WHERE THE FIRST UPR LOW TO BE MOVG EAST DUE TO AN UPSTREAM KICKER HEADED TOWARD THE PACIFIC NW. GFS ALREADY AHD OF THE OTHER MDLS AND BASED ON ITS PERFORMANCE OVR THE PAST SEVERAL WEEKS (TOO FAST/TOO STG)...PREFER TO USE THE SLOWER SPD OF THE ECMWF/UKMET/CANADIAN. A QUIET NGT FOR NE WI UNDER MOSTLY CLR TO PARTLY CLDY SKIES AND TEMPS JUST A BIT BLO NORMAL (20S TO AROUND 30). AS THE UPR LOW ENTERS THE CNTRL/SRN PLAINS ON THU...A STRENGTHENING SFC LOW IS FCST TO RESIDE OVR EITHER SRN KS OR NRN OK. INCREASING SOUTHERLY WNDS AHD OF THIS SYSTEM WL BEGIN TO TAP GULF MSTR AND TRANSPORT THE MSTR TOWARD THE MO VALLEY RGN BY 00Z FRI. NE WI TO BE PROTECTED BY AN AREA OF HI PRES...THUS A DECENT AMT OF SUNSHINE EXPECTED WITH TEMPS PERHAPS A DEG OR TWO WARMER THAN WED. THE SYSTEM IS PROGGED TO MOV ALMOST DUE EAST TOWARD THE TN VALLEY BY FRI AND WITH HI PRES ESSENTIALLY ANCHORED FROM ONTARIO TO NRN SECTIONS OF THE GREAT LKS...IT APRS THAT NE WI WL NOT BE AFFECTED WITH ANY PCPN. OTHER THAN MORE SUN NORTH/MORE CLDS SOUTH...THE TRANQUIL WEATHER TO CONT ACROSS THE FCST AREA. AS THIS SYSTEM HEADS TOWARD THE MID-ATLANTIC STATES ON SAT...HI PRES TO REMAIN THE DOMINANT FORCE OVR NE WI. ONLY PBLM COULD BE THE EASTERLY WNDS WHICH WOULD KEEP TEMPS IN CHECK...ESP FOR THE LKSHR COUNTIES WHERE READINGS WL BE STUCK IN THE MID 40S FOR MAX TEMPS ON SAT. THE SECOND UPR LOW IS EXPECTED TO BE PUSHING ACROSS THE ROCKIES AND INTO THE CNTRL PLAINS NXT SUNDAY. TOO EARLY TO TELL WHAT IMPACT THIS SYSTEM WL EVENTUALLY HAVE FOR NE WI AND IT WOULD NOT BE UNTIL MON AT THE EARLIEST (IF AT ALL). SUNDAY LOOKS NICE WITH WARMING TEMPS FOR ALL EXCEPT RIGHT ALONG THE BAY AND LAKE. && .AVIATION...MAINLY VFR CIGS AND VSBYS TODAY...WITH CLOUDS LESSENING TONIGHT AWAY FROM LAKE SUPERIOR. SOME PATCHY MVFR CIGS POSSIBLE WITH ISOLATED SW THIS AFTERNOON AS COLD AIR ALOFT/UPPER DISTURBANCE MOVES THROUGH. ISOLD TO SCT LAKE EFFECT CLOUDS/-SW POSSIBLE THROUGH PERIOD RHI AND NORTH. && .MARINE...GALE WARNING ISSUED FOR NORTHERN LAKE NEARSHORE ZONE FOR TODAY. STRONG NORTH TO NORTHWEST GRADIENT...INCREASING INSTABILITY OVER LAKE AS COLD AIRMASS SHIFTS SOUTH AND FUNNELING OF WINDS THROUGH PASSAGES AROUND NORTHERN DOOR COUNTY...WILL LEAD TO FREQUENT GUSTS IN GALE FORCE RANGE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/KALLAS
Hazardous weather outlook, Apr 5, 5:20 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 520 AM CDT SUN APR 5 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 520 AM CDT SUN APR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM IS EXPECTED TO BRING LIGHT SNOW TO PARTS OF NORTHEAST WISCONSIN TODAY AND TONIGHT. SNOW ACCUMULATIONS OF ONE TO THREE INCHES ARE POSSIBLE...MAINLY SOUTH OF A WAUSAU TO GREEN BAY LINE. HIGHER AMOUNTS ARE EXPECTED OVER SOUTHERN WISCONSIN. IN ADDITION...INCREASING NORTH WINDS WILL CAUSE SOME BLOWING OF THE SNOW...MAKING FOR POSSIBLE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-061030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 520 AM CDT SUN APR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE FORCE GUSTS ARE POSSIBLE OVER NORTHERN LAKE MICHIGAN MONDAY AS THE STORM SYSTEM DEEPENS FURTHER OVER NEW YORK.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.